MathSciNet Relay Station
MathSciNet bibliographic data
MR955384 47D15 (46B10 46B20 46B22)
Godefroy, Gilles; Saphar, Pierre David Duality in spaces of operators and smooth norms on Banach spaces. Illinois J. Math. 32 (1988), no. 4, 672–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement